Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 21, No 1-2 (2014) Exact controllability of an integro-differential equation with deviated argument Abstract   PDF
M. Muslim, R. Agarwal
 
Vol 24, No 1-2 (2017) Existence and Stability of a periodic solution for an equation for an equation governing dynamics of a Renewable Resource subjected to Additive Allee effects Abstract   PDF
P. Srinivasu, B. Misganaw
 
Vol 13, No 3-4 (2006) Existence and uniqueness of pseudo almost periodic solutions to some functional differential equations Abstract   PDF
T. Diagana
 
Vol 11, No 1-2 (2004) Existence and uniqueness of solutions of a perturbation of the Mckendrick-Von Foester equation. Abstract   PDF
D. Greenhalgh, I. Gyori
 
Vol 17, No 3-4 (2010) Existence of a solution of an implicit functional differential equation of first order Abstract   PDF
J Tyagi
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Existence of infinite periodic solutions for a class of first-order first-order delay differential equations Abstract   PDF
Chengjun Guo, Donal O’Regan, Yuantong Xu, Ravi P Agarwal
 
Vol 16, No 1 (2009) Existence of periodical solutions for functional differential equations of pointwise type Abstract   PDF
L.A Beklaryan, F.A Belousov
 
Vol 9, No 1-2 (2002) Existence of the Abel basis consisting of root functions for some nonlocal problem Abstract   PDF
V. V. Podiapolski
 
Vol 13, No 2 (2006) Existence theory for nonlinear functional perturbed boundary value problems Abstract   PDF
B. C. Dhage
 
Vol 16, No 3 (2009) Existence, uniqueness and convergence of approximate solutions of impulsive neutral differential equations Abstract   PDF
M Muslim, Ravi P. Agarwal, A. K NANDAKUMARAN
 
Vol 13, No 3-4 (2006) Ex.jstence results for neutral functional differential equations in Banach algebras Abstract   PDF
B. C. Dhage
 
Vol 12, No 1-2 (2005) Exponential asymptotic stability of nonlinear Ito-Volterra equations with damped stochastic perturbations Abstract   PDF
J. A. D. Appleby
 
Vol 5, No 3-4 (1998) Exponential Stability of Convolution Integro-Differential Equations Abstract   PDF
A. Domoshnitsky
 
Vol 3, No 1-2 (1995) Extension theorem for functional-diffocential equations on the line Abstract   PDF
G. Belitskii, V. Nikolaevsky
 
Vol 16, No 2 (2009) Extensions of abstract analogos of unstable control problems Abstract   PDF
A.G Chentsov, S.I Tarasova
 
Vol 20, No 1-2 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS Finitely additive measures in extension constractions of some game problems Abstract   PDF
A Chentsov, J Shapar
 
Vol 11, No 3-4 (2004) Finitely additive (\0, 1)\-measures in extension constructions: approximate solutions and generalized elements Abstract   PDF
A.G. Chentsov
 
Vol 13, No 3-4 (2006) First order asymptotic approximations for the heat equatron Abstract   PDF
N. C. Apreutesei
 
Vol 15, No 1-2 (2008) First order functional differential equations: nonoscillation and positivity of Green's functions Abstract   PDF
L. Berezansky, E. Braverman, A. Domoshnitsky
 
Vol 12, No 1-2 (2005) Floating and partly immersed balls in a weightless environment Abstract   PDF
R. Finn
 
Vol 10, No 3-4 (2003) Floquet theorem and stability of linear integra-differential equations Abstract   PDF
A. Domoshnitsky, Ya. Goltser
 
Vol 11, No 3-4 (2004) Forced oscillation of nth-order nonlinear differential equations Abstract   PDF
Y.G. Sun, R.P. Agarwal
 
Vol 8, No 3-4 (2001) Fourier-Bessel Transformation of Compactly Supported non-Negative Functions and Estimates of Solutions of Singular Differential Equations Abstract   PDF
A.B. Myravnik
 
Vol 16, No 4 (2009) FUnctional differential equations and freak waves Abstract   PDF
R. V Shamin, S. N Moiseeva
 
Vol 17, No 1-2 (2010) Functional differential equations on periodic time scales with application to population models Abstract   PDF
J Hoffacker, Y Raffoul
 
Vol 13, No 3-4 (2006) General existence principle for singular BVPs depending on a parameter and its application Abstract   PDF
S. Stanek
 
Vol 17, No 1-2 (2010) Generalized Euler method for quasilinear hyperbolic IBVPs with state dependent delays Abstract   PDF
W Czernous
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Generalized exchange in magnetic resonance Abstract   PDF
D Gamliel
 
Vol 14, No 2-4 (2007) Generalized Multivalued Nonlinear Co-Variational Inequalities in Banach Spaces Abstract   PDF
M. F. Khan, Salahuddin
 
Vol 6, No 3-4 (1999) Generalized Solutions of the Cauchy Problem for Infinite Systems of Functional Differential Equations Abstract   PDF
D. Jaruszewska-Walczak
 
Vol 5, No 1-2 (1998) Generalized stability theorem of oscillating Hamiltonian systems near to integrable ones Abstract   PDF
G.A. Merman
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Global attractivity in almost periodic single species models Abstract   PDF
Y. M Myslo, V.I Tkachenko
 
Vol 6, No 3-4 (1999) Global Attractor for Strongly Damped Nonlinear Wave Equations Abstract   PDF
S. Zhou
 
Vol 23, No 3-4 (2016) Global behavior of solutions for periodic differential equations involving polynomial factors with applications to population dynamics Abstract   PDF
P Srinivasy, S Padhi, S Zawka
 
Vol 16, No 1 (2009) Global exponential periodicity for the discrete analogue of an impulsive Hop:field neural network with finite distributed delays Abstract   PDF
H Akca, V Covachev, Z Covacheva, S Mohamad
 
Vol 4, No 1-2 (1997) Global properties of decreasing solutions of the equation x'(t) = x(x(t)) + x(t) Abstract   PDF
S. Stanek
 
Vol 5, No 3-4 (1998) Global Properties of Solutions of Iterative-Differential Equations Abstract   PDF
S. Stanek
 
Vol 9, No 3-4 (2002) Global properties of solutions of the functional differential equation Abstract   PDF
S. Stanek
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Global solutions of semilinear first order partial functional differential equations with mixed conditions Details   PDF
W Czernous
 
Vol 11, No 3-4 (2004) Guaranteed on-line control for linear systems under disturbances Abstract   PDF
R. Gabasov, F.M. Kirillova, N.V. Balashevich
 
Vol 14, No 2-4 (2007) Hadamard-Borel-Caratheodory and Bohr Theorems for Non-Concentric Disks Abstract   PDF
G. Kresin
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Homogenization limit for the boundary value vroblem with the with the p-Laplace operator and a nonlinear third boundary condition on the boundary of the holes in a perforated domain Abstract   PDF
T Shaposhnikova, A Podolskiy
 
Vol 8, No 3-4 (2001) Homogenization of Problems with Friction for Elastic Bodies with Rugged Boundaries Abstract   PDF
G.A. Yosifian
 
Vol 6, No 3-4 (1999) Hopf Bifurcations at Infinity, Generated by Bounded Nonlinear Terms Abstract   PDF
A. Krasnosel'skii, D. Rachinskii
 
Vol 7, No 1-2 (2000) Hyperbolicity, expansivity and shadowing for the class of normal operators Abstract   PDF
M. Mazur
 
Vol 13, No 1 (2006) Hysteresis in CNN model of bacteria growth Abstract   PDF
A. Slavova
 
Vol 14, No 2-4 (2007) Implicit Difference Methods for First Order Partial Differential Functional Equations Abstract   PDF
A. Kepczynska
 
Vol 13, No 3-4 (2006) Implicit difference methods for parabolic functional differential equations Abstract   PDF
K. Kropielnicka
 
Vol 15, No 1-2 (2008) Impulsive equations: overview and open problems Abstract   PDF
L. Berezansky, E. Braverman
 
Vol 9, No 3-4 (2002) Impulsive periodic boundary value problem and topological degree Abstract   PDF
I. Rachunkova, M. Tvrdy
 
151 - 200 of 608 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786